# SDR AU970211

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 2B729
- Condition: Faulty
- Location: Engine Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL PUMP FAULTY - SUSPECT INTERNAL STICKING IN SOLENOID - PUMP HAD COMPLETED 4.8 HOURS TIME SINCE OVERHAUL
